# SDR CALA0800528

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 65,009 hours, 34,577 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W03600120
- Condition: Shorted
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN SPARKS FELL FROM THE OVERHEAD PANEL, BOTH PILOTS SMELLED ELECTRICAL SMOKE.  FOUND WIRE W036-01-20 SHORTED TO HOUSING OF RIGHT START SWITCH.  REPAIRED IAW SWP 20-10-13 REPOSITIONED WIRE BUNDLE FOR PROPER CLEARANCE.  WIRE SHORTED DUE TO IMPROPER CLEARANCE FROM RIGHT START VALVE SWITCH.
